# SDR DALA2025121909265

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 76,568 hours, 25,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP FROM ROW 33-36. CORRECTIVE ACTION: REMOVED AND REPLACED PWR SUPPLY AND BATTERY PACK AT M11081 REF B757 AMM 33-51. OPS CHECK GOOD. (8087523)
